PUBLICATIONS DE L'INSTITUT MATHÉMATIQUE (BEOGRAD) (N.S.)
Vol. 42(56), pp. 57--61 (1987)
KÖTHE-TOEPLITZ DUALS OF SOME NEW SEQUENCE SPACES AND THEIR MATRIX MAPS
Z.U. Ahmad and MursaleenDepartment of Mathematics, Aligarh Muslim University, Aligarh 202001, India
Abstract: The spaces of sequences obtained by Kizmaz have been extended for a sequence $p=(p_k)$ of strictly positive numbers, and their Köthe-Toeplitz duals have also been obtained. Furthermore, we study the matrix transformations of these sequence spaces.
Keywords: $\Delta$-bounded, $\Delta$-convergent, and $\Delta$-null sequences, Köthe-Toeplitz duals, matrix transformations
Classification (MSC2000): 40C05, 40D05, 40H05
Full text of the article:
Electronic fulltext finalized on: 2 Nov 2001. This page was last modified: 8 Mar 2002.
© 2001 Mathematical Institute of the Serbian Academy of Science and Arts